MAUDE Adverse Event Report: Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

Abbott Laboratories Alinity i Processing Module; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03R65-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
During service of the alinity i processing module, it was observed the wz1 motor cable connectors were corroded and burnt out.Service replaced the wz1 lift motor and wz1 cabling.There were no signs of fire or smoke.There was no impact to patient management or user safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation evaluated the alinity i processing module, serial number (b)(6).The service representative inspected and observed that the wash zone 1 (wz1) motor cable connectors were corroded and burned.Service replaced the parts, cable, wz #1 lift, ucb (a-35002479-01) and the wash zone lift motor.The cable, wz #1 lift, ucb (a-35002479-01) is considered to resolve the complaint issue.The instrument service history review revealed no complaints.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify an increase in complaint activity for both the alinity i system and associated part cable, wz #1 lift, ucb with regards to the customer¿s issue.Device history review did not identify any non-conformances or potential non-conformances with the part associated with this complaint.Labeling was reviewed and sufficiently addresses the customer¿s issue.The alinity ci series operations manual provides adequate information regarding electrical hazards and emergency shutdown of the alinity i.The alinity i service documentation provides instruction for the removal, replacement, and verification of the cable, wz #1 lift, ucb (a-35002479-01).Based on the investigation, no systemic issue or deficiency was identified.

Brand Name
Alinity i Processing Module
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
Abbott Laboratories
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50479040
Report Number3016438761-2026-00479
Device Sequence Number10203995
Product Code JJE
UDI-Device Identifier00380740137366
UDI-Public(01)00380740137366
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R65-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown